Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 22, 2012, 8:55 PM CDT for 5 counties in Arkansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2012, 8:55 PM CDT (01:55 UTC)
- Expired
- Mar 22, 2012, 9:31 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 9:07 PM CDT | HAIL 1 | 3 Nw Shawmut, AR | HAIL UP TO THE SIZE OF QUARTERS WAS FALLING ON SKYLINE DRIVE IN NORTHEAST PIKE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS54 KLZK 230155
SVRLZK
ARC019-051-059-097-109-230245-
/O.NEW.KLZK.SV.W.0063.120323T0155Z-120323T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
855 PM CDT THU MAR 22 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
PIKE COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 945 PM CDT
* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
NORTHEAST OF MURFREESBORO...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... LAKE GREESON... DEGRAY LAKE...
SEGUR... NARROWS DAM... MEYERS...
HALFWAY... GLENWOOD... DAISY SP...
DAISY... CRATER OF DIAMONDS SP...
AMITY... WELSH... SHAWMUT...
ROY... ROSBORO... POINT CEDAR...
PIKE CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3457 9339 3417 9310 3397 9364 3398 9365
3398 9368 3415 9383 3417 9383
TIME...MOT...LOC 0155Z 231DEG 39KT 3411 9363
$$
2273 follow-up statements
792 WWUS54 KLZK 230217 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 917 PM CDT THU MAR 22 2012 ARC019-051-059-097-109-230245- /O.CON.KLZK.SV.W.0063.000000T0000Z-120323T0245Z/ CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR- 917 PM CDT THU MAR 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PIKE...SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING... SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 945 PM CDT... AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF AMITY...OR 15 MILES WEST OF DEGRAY LAKE...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS PRODUCED QUARTER SIZED HAIL IN NORTHEAST PIKE COUNTY AND COULD STILL BE PRODCING LARGE HAIL AT THIS TIME. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... DEGRAY LAKE... SEGUR... MEYERS... GLENWOOD... AMITY... WELSH... SHAWMUT... ROSBORO... POINT CEDAR... MARCUS... BONNERDALE... ALPINE... SUGARLOAF KNOB... SHOUSE FORD REC AREA... SHARP TOP MTN... RUNYAN BRIDGE... PEAK... OZAN POINT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3417 9310 3405 9343 3437 9361 3457 9339 TIME...MOT...LOC 0217Z 231DEG 39KT 3426 9340 $$ 227
374 WWUS54 KLZK 230224 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 924 PM CDT THU MAR 22 2012 ARC109-230234- /O.CAN.KLZK.SV.W.0063.000000T0000Z-120323T0245Z/ PIKE AR- 924 PM CDT THU MAR 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3444 9353 3457 9339 3417 9310 3409 9332 TIME...MOT...LOC 0224Z 231DEG 39KT 3431 9333 $$ ARC019-051-059-097-230245- /O.CON.KLZK.SV.W.0063.000000T0000Z-120323T0245Z/ CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR- 924 PM CDT THU MAR 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING...SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 945 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF AMITY...OR 10 MILES NORTHWEST OF DEGRAY LAKE...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... DEGRAY LAKE... MEYERS... WELSH... POINT CEDAR... MARCUS... BONNERDALE... ALPINE... SUGARLOAF KNOB... SHOUSE FORD REC AREA... RUNYAN BRIDGE... PEAK... OZAN POINT... OLD BONNERDALE... MT MORIAH... MAZARN... LENOX MARCUS PARK... LENOX... LAMBERT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3444 9353 3457 9339 3417 9310 3409 9332 TIME...MOT...LOC 0224Z 231DEG 39KT 3431 9333 $$ 227
326 WWUS54 KLZK 230231 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 931 PM CDT THU MAR 22 2012 ARC019-051-059-097-230239- /O.CAN.KLZK.SV.W.0063.000000T0000Z-120323T0245Z/ CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR- 931 PM CDT THU MAR 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...WEST CENTRAL HOT SPRING...SOUTHWESTERN GARLAND AND NORTHWESTERN CLARK COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...SOME GUSTY WINDS MAY STILL BE POSSIBLE AS THE STORM CONTINUES TO COLLAPSE. LAT...LON 3444 9353 3457 9339 3417 9310 3409 9332 TIME...MOT...LOC 0229Z 231DEG 39KT 3434 9328 $$ 227
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:57 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 22, 6:57 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 657 PM CDT THU MAR 22 2012 .AVIATION... THE UPPER LEVEL LOW WILL MOVE ACROSS OKLAHOMA TONIGHT AND TO SOUTHERN INDIANA BY FRIDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE ACROSS THE NORTHWEST HALF OF ARKANSAS AND THESE STRETCH INTO NORTH TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING. THUNDERSTORMS WILL MOSTLY BE CONFINED TO THE WESTERN HALF OF THE STATE. MVFR CONDITIONS ARE ANTICIPATED FOR THIS EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED. && .PREV DISCUSSION... /ISSUED 225 PM CDT THU MAR 22 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT UPPER LEVEL CLOSED LOW CONTINUES TO SPIN TO THE WEST...CENTERED OVER CENTRAL OK INTO SOUTH CENTRAL KS. REGIONAL RADAR IMAGERY SHOWS WIDESPREAD SHRA ONGOING ACROSS MUCH OF ERN OK INTO FAR NWRN AND WRN AR THIS AFTERNOON...WITH SOME ISOLATED TSRA NOW DEVELOPING ACROSS FAR SW MO AND SE KS. THE MAIN FORECAST CHALLENGE EARLY IN THE FORECAST WILL DEAL WITH THE ADDITIONAL RAINFALL AND THE POTENTIAL FOR SVR WX LATE THIS AFTERNOON AND EARLY EVENING. THIS UPPER LEVEL LOW WILL CONTINUE TO SPIN TO THE WEST...BUT WILL GRADUALLY LIFT ENE OVER SRN MO THROUGH FRI EVENING. AS THIS LOW GRADUALLY SHIFTS EAST THIS AFTERNOON...WIDESPREAD SHRA WILL CONTINUE TO THE EAST OF THE LOW CENTER OVER ERN OK...SPREADING FURTHER EAST INTO WRN SECTIONS OF AR. HAVE POPS RAPIDLY INCREASING FROM SLIGHT CHANCE OVER CENTRAL SECTIONS OF THE STATE...TO LIKELY POPS ACROSS THE WRN THIRD OF THE CWA THIS AFTERNOON. WRN SECTIONS OF THE CWA COULD SEE SOME STRONG TO SVR STORMS THIS AFTERNOON INTO THE EARLY EVENING HRS...AS THERE WILL BE PLENTY OF LOW LEVEL SHR AND ENOUGH INSTABILITY IN PLACE CLOSER TO THE UPPER LOW CENTER TO GENERATE SOME LOW TOPPED SUPERCELLS. WHILE HAIL WILL BE THE MAIN THREAT WITH THE STRONGEST STORMS...DAMAGING WINDS AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SVR WX THREAT WILL DIMINISH SHORTLY AFTER SUNSET WITH THE LOSS OF INSTABILITY. HOWEVER...CHANCE TO LIKELY POPS WILL REMAIN ACROSS A GOOD PORTION OF THE CENTRAL AND NRN COUNTIES OF THE CWA THROUGH FRI MORNING FOR SHRA AND ISOLATED TSRA AS THIS UPPER LOW SLOWLY PROGRESSES EAST. BY FRI...HAVE POPS DECREASING ACROSS MUCH OF THE SRN CWA AS THIS UPPER LOW CONTINUES IT SLOW PROGRESSION. EVEN SO...CONTINUE SLIGHT CHANCE TO LOW END CHANCE POPS FOR NRN AND NERN COUNTIES IN CLOSER PROXIMITY TO THE CENTER OF THE UPPER LOW. THIS WEEKEND...MORE TRANQUIL WX WILL BECOME THE NORM AS THE UPPER LOW MOVES EAST. SUNNY SKIES AND DRY CONDITIONS WILL BE SEEN...WITH ABOVE NORMAL TEMPERATURES EXPECTED. LONG TERM...MONDAY THROUGH THURSDAY A SHORT WAVE MID LEVEL RIDGE...EXTENDING FROM THE WESTERN GULF... THROUGH THE GREAT LAKES REGION...WILL PROMOTE DRY CONDITIONS FOR MOST OF THIS PERIOD. ABOVE NORMAL TEMPERATURES WILL CONTINUE TO PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 53 69 48 74 / 60 40 20 10 CAMDEN AR 53 76 50 79 / 30 10 10 0 HARRISON AR 45 61 45 73 / 80 40 10 0 HOT SPRINGS AR 49 73 48 77 / 60 20 10 0 LITTLE ROCK AR 53 73 50 77 / 50 20 10 0 MONTICELLO AR 55 77 51 78 / 20 10 10 0 MOUNT IDA AR 45 72 48 77 / 60 20 10 0 MOUNTAIN HOME AR 49 64 46 74 / 70 40 20 10 NEWPORT AR 54 70 48 74 / 50 40 20 10 PINE BLUFF AR 55 75 51 77 / 30 10 10 0 RUSSELLVILLE AR 47 69 46 77 / 80 30 10 0 SEARCY AR 53 71 48 75 / 50 30 10 0 STUTTGART AR 55 73 49 75 / 30 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Mar 22, 10:36 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1036 AM CDT THU MAR 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1036 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING....ACROSS AREAS ALONG AND WEST OF A LINE FROM MENA...TO MOUNTAIN VIEW...MAINLY BETWEEN 2 AND 8 PM. AN UPPER LOW...RESPONSIBLE FOR PROMOTING RECENT HEAVY RAINFALL...IS FORECAST TO ACCELERATE TO THE NORTHEAST FROM OKLAHOMA TODAY. AHEAD OF THIS SYSTEM...THUNDERSTORMS ARE EXPECTED TO DEVELOP. FORECAST VERTICAL PROFILES OF TEMPERATURE...MOISTURE...AND WIND SUPPORT THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE LARGE HAIL. BRIEF DAMAGING WIND GUSTS...AND AN ISOLATED BRIEF TORNADO WILL BE POSSIBLE WITH THE STRONGEST OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM DURING THE MID AFTERNOON AND EARLY EVENING HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, Mar 22, 8:30 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CDT THU MAR 22 2012 ARZ021-022-030-038-230215- JOHNSON AR-LOGAN AR-POPE AR-YELL AR- 830 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN POPE...EASTERN LOGAN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MT NEBO SP...OR 8 MILES WEST OF RUSSELLVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... POTTSVILLE... PINEY BAY REC AREA... MOSLEY... LONDON... LAKE DARDANELLE... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... BROOMFIELD... SCOTTSVILLE... PINEY... NEW BLAINE... LONG POOL... HAGARVILLE... GUM LOG... DELAWARE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 89. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3557 9317 3533 9286 3514 9322 3529 9345 TIME...MOT...LOC 0129Z 228DEG 26KT 3525 9327 227
Special weather statement, Mar 22, 8:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT THU MAR 22 2012
ARZ041-052-230215-
MONTGOMERY AR-PIKE AR-
832 PM CDT THU MAR 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN MONTGOMERY
COUNTIES UNTIL 915 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF DIERKS...MOVING NORTHEAST AT
45 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... LAKE GREESON... NARROWS DAM...
HIGHLAND... GLENWOOD... DAISY SP...
DAISY... CRATER OF DIAMONDS SP...
ROY... PISGAH... PIKE CITY...
NEW HOPE... NATHAN... LODI...
LANGLEY... KIRBY... HOPPER...
FANCYHILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3449 9361 3411 9346 3395 9342 3396 9347
3394 9352 3395 9361 3398 9365 3400 9375
3400 9382 3401 9383 3417 9383 3419 9393
3426 9393
TIME...MOT...LOC 0132Z 243DEG 38KT 3410 9392
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Mar 22, 8:32 PM CDT | Special Weather Statement | LZK | Pike | 43 min |
| Mar 22, 9:41 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Mar 22, 9:47 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 43 min |
| Mar 22, 10:01 PM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Mar 22, 10:02 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 43 min |
| Mar 22, 10:18 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Mar 22, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 52 min |
| Mar 22, 10:31 PM CDT | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 59 min |
| Mar 23, 4:14 AM CDT | Special Weather Statement | LZK | Woodruff | 31 min |
| Mar 23, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 26 hr |
| Mar 23, 11:01 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 48 hr |
| Mar 23, 2:45 PM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 23 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.